Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2018 | 2017
Number of items: 2.


Santillana, M; Tuite, A; Nasserie, T; Fine, P; Champredon, D; Chindelevitch, L; Dushoff, J; Fisman, D; (2018) Relatedness of the incidence decay with exponential adjustment (IDEA) model, "Farr's law" and SIR compartmental difference equation models. Infectious disease modelling, 3. pp. 1-12. ISSN 2468-0427 DOI:


Massad, E; Amaku, M; Coutinho, FAB; Struchiner, CJ; Lopez, LF; Wilder-Smith, A; Burattini, MN; (2017) Estimating the size of Aedes aegypti populations from dengue incidence data: Implications for the risk of yellow fever outbreaks. Infectious disease modelling, 2 (4). pp. 441-454. ISSN 2468-0427 DOI:

This list was generated on Wed Jul 24 11:01:14 2019 BST.